RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2014, том 17, выпуск 1, страницы 98–109 (Mi adm461)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

RESEARCH ARTICLE

On the subset combinatorics of $G$-spaces

Igor Protasova, Sergii Slobodianiukb

a Department of Cybernetics, Kyiv National University, Volodymyrska 64, 01033, Kyiv, Ukraine
b Department of Mechanics and Mathematics, Kyiv National University, Volodymyrska 64, 01033, Kyiv, Ukraine

Аннотация: Let $G$ be a group and let $X$ be a transitive $G$-space. We classify the subsets of $X$ with respect to a translation invariant ideal $J$ in the Boolean algebra of all subsets of $X$, introduce and apply the relative combinatorical derivations of subsets of $X$. Using the standard action of $G$ on the Stone-Čech compactification $\beta X$ of the discrete space $X$, we characterize the points $p\in\beta X$ isolated in $Gp$ and describe a size of a subset of $X$ in terms of its ultracompanions in $\beta X$. We introduce and characterize scattered and sparse subsets of $X$ from different points of view.

Ключевые слова: $G$-space, relative combinatorial derivation, Stone-Čech compactification, ultracompanion, sparse and scattered subsets.

Полный текст: PDF файл (152 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 20F69, 22A15, 54D35
Поступила в редакцию: 15.01.2014
Исправленный вариант: 15.01.2014
Язык публикации: английский

Образец цитирования: Igor Protasov, Sergii Slobodianiuk, “On the subset combinatorics of $G$-spaces”, Algebra Discrete Math., 17:1 (2014), 98–109

Цитирование в формате AMSBIB
\RBibitem{ProSlo14}
\by Igor~Protasov, Sergii~Slobodianiuk
\paper On the subset combinatorics of $G$-spaces
\jour Algebra Discrete Math.
\yr 2014
\vol 17
\issue 1
\pages 98--109
\mathnet{http://mi.mathnet.ru/adm461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3288187}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm461
  • http://mi.mathnet.ru/rus/adm/v17/i1/p98

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Protasov I. Slobodianiuk S., “Partitions of Groups”, Adv. Appl. Discret. Math., 15:1 (2015), 33–60  mathscinet  zmath  isi
    2. O. V. Petrenko, I. V. Protasov, “Ultrafilters on $G$-spaces”, Algebra Discrete Math., 19:2 (2015), 254–269  mathnet  mathscinet
    3. I. V. Protasov, S. V. Slobodianiuk, “Ultrafilters on balleans”, Ukr. Math. J., 67:12 (2016), 1922–1931  crossref  mathscinet  isi  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:95
    Полный текст:30
    Литература:20

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018